Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax

Posted by Georgia F. on May 30, 1999, at 18:15:51

In reply to Re: topamax, posted by Georgia F on May 29, 1999, at 23:27:30

disorder. I hope this helps. Good Luck. Ellen
> i am new to the whole ballgame of bipolar plus all of the medications the last year and and a half...i have been on a roller coaster of pills and doctors and side effects. I seem to not know what is wrong with me. The only thing they all agree on is ...i am bipolar..hard thing to find out at the late age...i was just kooky until now....i have been on lithium until

three weeks ago among other things...and talk about extra weight...want some? 75 lbs in 14 months and now this incredible edema...i can barely walk...and i have 4 doctors telling me 4 different things...HELP!

yesterday i tried posting here...the 75 lbs the way my name is Georgia...duh..see there is also increased fat in just began the topamax two weeks ago along with serzone and resperdal...any advice?
thanks.....since i am dense...may be easier to emaild me...georgia




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Georgia F. thread:5053